# SDR DALA2022062804501

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 561 hours, 74 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4315750000000
- Part serial: N21090277AA1539
- Condition: Smoke
- Location: #4
- Part time: 488 hours, 66 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 - OVEN #2, AFT GALLEY, LEFT SIDE, SMOKE COMING OUT OF IT WHEN FLT ATTENDANT TURNED IT ON. CORRECTIVE ACTION: OVEN #2 DEFERRED IAW NEF 25-34-02. (M) PROCEDURE PERFORMED. REPLACED AFT GALLEY OVEN #2 PER A330 AMM 25-35-19.(8177496)
